EconPapers    
Economics at your fingertips  
 

Annals of the Institute of Statistical Mathematics

1949 - 2014

Current editor(s): Kitagawa G.

from Springer
Series data maintained by Guenther Eichhorn ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 59, issue 4, 2007

Optimal nonparametric estimation of the density of regression errors with finite support pp. 617-654 Downloads
Sam Efromovich
Optimal designs for estimating the coefficients of the lower frequencies in trigonometric regression models pp. 655-673 Downloads
Holger Dette, Viatcheslav Melas and Piter Shpilev
Buckley–James-type of estimators under the classical case cohort design pp. 675-695 Downloads
Qiqing Yu, George Wong and Menggang Yu
Autoregressive approximation in nonstandard situations: the fractionally integrated and non-invertible cases pp. 697-725 Downloads
Donald Stephen Poskitt
Toric statistical models: parametric and binomial representations pp. 727-740 Downloads
Fabio Rapallo
Exact Distribution of the Local Score for Markovian Sequences pp. 741-755 Downloads
Claudie Hassenforder and Sabine Mercier
Empirical process approach to some two-sample problems based on ranked set samples pp. 757-787 Downloads
Kaushik Ghosh and Ram Tiwari
Multivariate measures of concordance pp. 789-806 Downloads
Taylor M.
On constrained generalized inverses of matrices and their properties pp. 807-820 Downloads
Yoshio Takane, Yongge Tian and Haruo Yanai

Volume 59, issue 3, 2007

Asymptotic Null Distributions of Stationarity and Nonstationarity Tests Under Local-to-finite Variance Errors pp. 403-423 Downloads
Nunzio Cappuccio and Diego Lubian
Pointwise optimality of Bayesian wavelet estimators pp. 425-434 Downloads
Felix Abramovich, Claudia Angelini and Daniela Canditiis
Improved Model Selection Method for a Regression Function with Dependent Noise pp. 435-464 Downloads
Fourdrinier D. and Sergey Pergamenshchikov
Image segmentation by polygonal Markov Fields pp. 465-486 Downloads
Kluszczyński R., Lieshout M. and Schreiber T.
A Generalization of the Archimedean Class of Bivariate Copulas pp. 487-498 Downloads
Fabrizio Durante, José Quesada-Molina and Carlo Sempi
Integral Representations and Approximations for Multivariate Gamma Distributions pp. 499-513 Downloads
Royen T.
Consistent estimation and testing in heteroscedastic polynomial errors-in-variables models pp. 515-530 Downloads
Arturo Zavala, Heleno Bolfarine and Mário Castro
Asymptotic Expansion for the Null Distribution of the F-statistic in One-way ANOVA under Non-normality pp. 531-556 Downloads
Solomon Harrar and Arjun Gupta
Some collapsibility results for n-dimensional contingency tables pp. 557-576 Downloads
Vellaisamy P. and Vijay V.
Joint Distributions of Numbers of Runs of Specified Lengths in a Sequence of Markov Dependent Multistate Trials pp. 577-595 Downloads
Kiyoshi Inoue and Sigeo Aki
On the Waiting Time for the First Success Run pp. 597-602 Downloads
Sigeo Aki and Katuomi Hirano
Asymptotics for a Population Size Estimator of a Partially Uncatchable Population pp. 603-615 Downloads
Cibele da-Silva

Volume 59, issue 2, 2007

Multiple Penalty Regression: Fitting and Extrapolating a Discrete Incomplete Multi-way Layout pp. 171-195 Downloads
Rudolf Beran
Testing for the Absence of Random Effects in a Two-way Nested Design with Mixed Effects Model: A Nonparametric Approach pp. 197-210 Downloads
Tathagata Banerjee and Atanu Biswas
Estimation of a Multivariate Normal Covariance Matrix with Staircase Pattern Data pp. 211-233 Downloads
Xiaoqian Sun and Dongchu Sun
Jump-Preserving Regression and Smoothing using Local Linear Fitting: A Compromise pp. 235-272 Downloads
Irène Gijbels, Alexandre Lambert and Peihua Qiu
Polynomial Regression with Censored Data based on Preliminary Nonparametric Estimation pp. 273-297 Downloads
Cédric Heuchenne and Ingrid Keilegom
Mean Integrated Squared Error of Nonlinear Wavelet-based Estimators with Long Memory Data pp. 299-324 Downloads
Linyuan Li and Yimin Xiao
On the Stationary Version of the Generalized Hyperbolic ARCH Model pp. 325-348 Downloads
Ramsés Mena and Stephen Walker
Dynamic Detection of Change Points in Long Time Series pp. 349-366 Downloads
Nicolas Chopin
Asymptotic Normality of the Recursive M-estimators of the Scale Parameters pp. 367-384 Downloads
Baiqi Miao, Yuehua Wu, Donghai Liu and Qian Tong
Second-order Linearity of Wilcoxon Statistics pp. 385-402 Downloads
Marek Omelka

Volume 59, issue 1, 2007

Preface pp. 1-2 Downloads
Shun-ichi Amari and Shiro Ikeda
A modified EM algorithm for mixture models based on Bregman divergence pp. 3-25 Downloads
Yu Fujimoto and Noboru Murata
Exponential statistical manifold pp. 27-56 Downloads
Alberto Cena and Giovanni Pistone
A new algorithm of non-Gaussian component analysis with radial kernel functions pp. 57-75 Downloads
Motoaki Kawanabe, Masashi Sugiyama, Gilles Blanchard and Klaus-Robert Müller
The geometry of proper scoring rules pp. 77-93 Downloads
Dawid A.
Extending local mixture models pp. 95-110 Downloads
Paul Marriott
Local mixtures of the exponential distribution pp. 111-134 Downloads
Anaya-Izquierdo K. and Marriott P.
Bayesian prediction based on a class of shrinkage priors for location-scale models pp. 135-146 Downloads
Fumiyasu Komaki
Uncertainty principle and quantum Fisher information pp. 147-159 Downloads
Paolo Gibilisco and Tommaso Isola
A note on curvature of α-connections of a statistical manifold pp. 161-170 Downloads
Jun Zhang

Volume 58, issue 4, 2006

Properties of estimators of baseline hazard functions in a semiparametric cure model pp. 647-674 Downloads
Tomoyuki Sugimoto and Toshimitsu Hamasaki
Lorenz Curve for Truncated and Censored Data pp. 675-686 Downloads
Sze-Man Tse
Semiparametric Maximum Likelihood for Missing Covariates in Parametric Regression pp. 687-706 Downloads
Zhiwei Zhang and Howard Rockette
A Partial Empirical Likelihood Based Score Test Under a Semiparametric Finite Mixture Model pp. 707-719 Downloads
Biao Zhang
Generalized Moment Theory and Bayesian Robustness Analysis for Hierarchical Mixture Models pp. 721-738 Downloads
Bruno Betrò, Antonella Bodini and Alessandra Guglielmi
Estimation of error variance in ANOVA model and order restricted scale parameters pp. 739-756 Downloads
Youhei Oono and Nobuo Shinozaki
Confidence Intervals for Quantiles and Tolerance Intervals Based on Ordered Ranked Set Samples pp. 757-777 Downloads
Balakrishnan N. and Li T.
Wavelet-Based Estimation for Univariate Stable Laws pp. 779-807 Downloads
Anestis Antoniadis, Andrey Feuerverger and Paulo Gonçalves
Testing homogeneity in Weibull error in variables models pp. 809-809 Downloads
Dione Valença and Heleno Bolfarine
Optimality of AIC in inference about Brownian motion pp. 811-811 Downloads
Arijit Chakrabarti and Jayanta Ghosh
Exact and limiting distributions in diagonal Pólya processes pp. 813-813 Downloads
Srinivasan Balaji and Hosam Mahmoud
Compound binomial approximations pp. 815-815 Downloads
Vydas Čekanavičius and Bero Roos

Volume 58, issue 3, 2006

Asymptotic Results on a General Class of Empirical Statistics: Power and Confidence Interval Properties pp. 427-440 Downloads
In Chang and Rahul Mukerjee
Confidence estimation for tolerance intervals pp. 441-456 Downloads
Tsao C. and Yu-Ling Tseng
Likelihood-based Inference for the Ratios of Regression Coefficients in Linear Models pp. 457-473 Downloads
Malay Ghosh, Gauri Datta, Dalho Kim and Trevor Sweeting
On the Effect of Misspecifying the Density Ratio Model pp. 475-497 Downloads
Konstantinos Fokianos and Irene Kaimi
An Information-theoretic Approach to the Effective Usage of Auxiliary Information from Survey Data pp. 499-509 Downloads
Changchun Wu and Runchu Zhang
Adaptive penalized M-estimation with current status data pp. 511-526 Downloads
Shuangge Ma and Michael Kosorok
On Continuity of the Pearson Statistic and Sample Quantiles pp. 527-535 Downloads
Al-Jarallah R., Soltani A. and Al-Kandari N.
Joint distributions of runs in a sequence of higher-order two-state Markov trials pp. 537-554 Downloads
Kotwal K. and Shinde R.
A Skew Laplace Distribution on Integers pp. 555-571 Downloads
Tomasz Kozubowski and Seidu Inusah
Statistical Problems Related to Irrational Rotations pp. 573-593 Downloads
Teturo Kamae and Hayato Takahashi
Classification of Three-word Indicator Functions of Two-level Factorial Designs pp. 595-608 Downloads
Balakrishnan N. and Po Yang
Connections Between the Resolutions of General Two-level Factorial Designs pp. 609-618 Downloads
Balakrishnan N. and Po Yang
On the Kernel Rule for Function Classification pp. 619-633 Downloads
Abraham C., Biau G. and Cadre B.
Sampling Properties of U-statistics for a Class of Stationary Nonlinear Processes pp. 635-646 Downloads
Kamal Chanda

Volume 58, issue 2, 2006

Test for Parameter Change in Diffusion Processes by Cusum Statistics Based on One-step Estimators pp. 211-222 Downloads
Sangyeol Lee, Yoichi Nishiyama and Nakahiro Yoshida
On Non-simple Marked Point Processes pp. 223-233 Downloads
Frederic Schoenberg
A J-Function for Marked Point Patterns pp. 235-259 Downloads
Lieshout M.
Testing for Tail Independence in Extreme Value models pp. 261-290 Downloads
Michael Falk and René Michel
Waiting Time Distributions of Simple and Compound Patterns in a Sequence of r-th Order Markov Dependent Multi-state Trials pp. 291-310 Downloads
James Fu and Lou W.
Multiplicative Correlations pp. 311-326 Downloads
Kunihiro Baba and Ritei Shibata
Estimation of Kullback–Leibler Divergence by Local Likelihood pp. 327-340 Downloads
Young Lee and Byeong Park
Robust and Efficient Parametric Estimation for Censored Survival Data pp. 341-355 Downloads
Srabashi Basu, Ayanendranath Basu and Jones M.
Asymptotic Properties of a Nonparametric Regression Function Estimator with Randomly Truncated Data pp. 357-378 Downloads
Elias Ould-Saïd and Mohamed Lemdani
On Consistent Statistical Procedures in Regression pp. 379-387 Downloads
Yannis Yatracos
A Note on the Use of V and U Statistics in Nonparametric Models of Regression pp. 389-406 Downloads
Carlos Martins-Filho and Feng Yao
Local c- and E-optimal Designs for Exponential Regression Models pp. 407-426 Downloads
Holger Dette, Viatcheslav Melas and Andrey Pepelyshev

Volume 58, issue 1, 2006

Optimality of AIC in Inference About Brownian Motion pp. 1-20 Downloads
Arijit Chakrabarti and Jayanta Ghosh
Large deviations for M-estimators pp. 21-52 Downloads
Miguel Arcones
On Estimating the Cumulant Generating Function of Linear Processes pp. 53-71 Downloads
Sucharita Ghosh and Jan Beran
Estimation of a Location Parameter with Restrictions or “vague information” for Spherically Symmetric Distributions pp. 73-92 Downloads
Dominique Fourdrinier, William Strawderman and Martin Wells
Biased and Unbiased Two-sided Wilcoxon Tests for Equal Sample Sizes pp. 93-100 Downloads
Nariaki Sugiura, Hidetoshi Murakami, Seong Lee and Yasutomo Maeda
On Some Tests of the Covariance Matrix Under General Conditions pp. 101-114 Downloads
Arjun Gupta and Jin Xu
Testing Homogeneity in Weibull Error in Variables Models pp. 115-129 Downloads
Dione Valença and Heleno Bolfarine
Nonasymptotic Bounds on the L 2 Error of Neural Network Regression Estimates pp. 131-151 Downloads
Michael Hamers and Michael Kohler
A Flexible Model for Generalized Linear Regression with Measurement Error pp. 153-169 Downloads
Surupa Roy and Tathagata Banerjee
Exact and Limiting Distributions in Diagonal Pólya Processes pp. 171-185 Downloads
Srinivasan Balaji and Hosam Mahmoud
Compound Binomial Approximations pp. 187-210 Downloads
Vydas Čekanavičius and Bero Roos
Page updated 2014-12-17